Boots Pharmaceuticals Paracetamol 3 Months Plus 120mg/5ml Suspension (100ml)

£2.65
100 ML | £2.65 per 100ML
2139839

Effective relief from pain & fever. Relief of cold & flu symptoms & fever after vaccination.
See details below, always read the label
Suitable for:
Children aged 3 months & over.
Active ingredients: Paracetamol

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 8 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

What this medicine is for?

This medicine contains Paracetamol which acts to relieve mild to moderate pain including toothache, teething pain, headache and other pains. It can also be used to relieve the symptoms of colds and flu and to reduce fever, including fever after vaccination at 2 months of age.

  • Strawberry flavour.
  • With dosage syringe.
  • Sugar free.

Suitable for

Children aged 3 months and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Check the cap seal is not broken before first use. If it is, do not give the medicine.

Check the information below to see how much of the medicine to give to your child. Never give more medicine than shown below.

It is important to shake the bottle for at least 10 seconds before use.

Always use the syringe supplied with the pack. The syringe can be used to measure 2.5ml or 5ml by drawing the liquid to the correct mark on the syringe.

Give this medicine to your child to swallow.


Children aged 3 months - 6 years:

Age 3 months up to 6 months: Take 2.5ml up to 4 times in any 24 hours. Leave at least 4 hours between doses.

Age 6 months up to 2 years: Take 5ml up to 4 times in any 24 hours. Leave at least 4 hours between doses.

Age 2 years up to 4 years: Take 7.5ml up to 4 times in any 24 hours. Leave at least 4 hours between doses.

Age 4 years up to 6 years: Take 10ml up to 4 times in any 24 hours. Leave at least 4 hours between doses.

Don’t give more than 4 times in any 24 hours.


Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

If symptoms persist consult your doctor.


Other uses

For the relief of fever after vaccinations at 2-3 months: 2.5ml. This dose may be given up to 4 times a day at the time of vaccination. Don’t give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. If your baby still needs this medicine 2 days after receiving the vaccine talk to your doctor or pharmacist


Do not give to babies less than 2 months of age.

Directions for using the syringe.

  • Shake the bottle for at least 10 seconds before use.
  • Push the syringe firmly into the plug (hole) in the neck of the bottle.
  • To fill the syringe, turn the bottle upside down. Whilst holding the syringe in place, gently pull the plunger down drawing the medicine to the correct mark (2.5ml or 5ml) on the syringe.
  • Turn the bottle the right way up, and then gently twist the syringe to remove from the bottle plug.
  • Place the end of the syringe into the child’s mouth normally to the side of the mouth between the gums and cheek. Press the plunger down to slowly and gently release the medicine.


If the information advises you to give more than 5ml of the medicine, repeat steps 2 to 5 to give your child the correct amount of medicine.

After use replace the cap on the top of the bottle tightly.

Wash the syringe in warm water and allow to dry.

Hazards and Cautions

Before you give this medicine:

Do not give anything else containing paracetamol while giving this medicine.

Talk to your doctor at once:

  • If your child takes too much of this medicine, even if they seem well.

Do not give:

  • If your child is under 2 months.

Talk to your pharmacist or doctor:

  • If your child has liver or kidney problems.
  • If your child takes any other medicines.


Storage

Do not store above 25°C. Store in the original package.

Keep the lid tightly closed.

Use by the date on the end flap of the carton.

Keep all medicines out of the sight and reach of children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice if you suffer from allergies.

Active ingredients

Each 5 ml of oral suspension contains Paracetamol 120 mg.

Ingredients

Active ingredients: Each 5 ml of oral suspension contains Paracetamol 120 mg.

Also contains: Malitol liquid (E965), Sorbitol (E420), Methyl hydrobenzoate (E218), Carmoisine (E122).

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.